# SDR QXEA2009062900485

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 5,391 hours, 5,669 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLG - FOUND BURN ARCS IN THE STANDBY DC CONTACTOR BOX.  REMOVED AND REPLACED STANDBY CONTACTOR BOX IAW 24-31-36-000-801 AND 24-31-36-400-801, OPS GOOD.  AIRCRAFT RETURNED TO SERVICE.
